Moduli of simple Rank-2 sheaves on K3-surfaces.

Zhenbo Qin

Manuscripta mathematica (1993)

  • Volume: 79, Issue: 3-4, page 253-266
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Qin, Zhenbo. "Moduli of simple Rank-2 sheaves on K3-surfaces.." Manuscripta mathematica 79.3-4 (1993): 253-266. <>.

author = {Qin, Zhenbo},
journal = {Manuscripta mathematica},
keywords = {elliptic -surface; moduli space; Hilbert scheme},
number = {3-4},
pages = {253-266},
title = {Moduli of simple Rank-2 sheaves on K3-surfaces.},
url = {},
volume = {79},
year = {1993},

AU - Qin, Zhenbo
TI - Moduli of simple Rank-2 sheaves on K3-surfaces.
JO - Manuscripta mathematica
PY - 1993
VL - 79
IS - 3-4
SP - 253
EP - 266
KW - elliptic -surface; moduli space; Hilbert scheme
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.